# SDR SWAA053492

- Difficulty date: November 5, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- Aircraft time: 61,262 hours, 57,526 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: 1122514
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  NR 2 ENGINE OIL TEMP EXCEEDED RED LINE.  REMOVED AND REPLACED NR 2 ENGINE OIL TEMP BULB PER MM.
